MAUDE Adverse Event Report: ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS; CLOSUREFAST

ARGON MEDICAL DEVICES MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS; CLOSUREFAST
Model Number MIS-7F07
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After three notifications, a sample for this complaint has not been returned for review.However, an image was provided that shows the hub of the dilator to be detached from the dilator shaft.Based on the image and previous complaints regarding this issue, this complaint was confirmed.Capa (b)(4) has been initiated to investigate the dilator issue.The capa will document the root causes identified and the corrective actions taken to address the issue.
 
Event or Problem Description
Physician intended to use a micro introducer kit with a closurefast catheter along with rfg3 during treatment of the entire length of great saphenous vein (gsv).Ifu was followed.Guide wire was used for the insertion of catheter.Proper temperature was reached.It was reported that the micro introducer separated when removing device during procedure.There was no patient injury reported.
 
Event or Problem Description
Follow up.

Brand Name
MICRO INTRODUCER SHEATH SET 7F X 7CM VNUS
Common Device Name
CLOSUREFAST
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10113108
Report Number1625425-2020-00330
Device Sequence Number2561634
Product Code DRE
UDI-Device Identifier10884521140295
UDI-Public10884521140295
Combination Product (Y/N)N
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Model NumberMIS-7F07
Device Catalogue NumberMIS-7F07
Device Lot Number11288390
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1